# SDR 97ZZZX1148

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N792FC
- Make and model: Piper PA-31-350
- Aircraft serial: 317552108
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib Reinforcment
- Part number: CH20391
- Condition: Hangs Gear
- Location: Lt Mlg
- Part time: 1 hours
- Component: 7400906
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON RETRACTION OF THE GEAR, THE BRAKE CALIPER FITTING P/N 754-857 OVERCENTERED INTO THE RIB CUT OUT AND THE GEAR WOULD NOT COME DOWN UPON EXTENSION.  THE PILOT HAD TO 'G' LOAD THE AIRCRAFT AND EXTEND THE GEAR SIMULTANEOUSLY TO GET THE LEFT GEAR TO EXTEND.  BOUNDRY LAYER RESEARCH ENGINEERING HAS APPROVED A CLEARANCE MODIFICATION TO PRECLUDE ANY FURTHER PROBLEMS WITH THE SUPER CHIEF II WING RIB REINFORCEMENT.  STC SA002025E.
